# SDR DALA2023120710039

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: ROCKEN SUPPORT ANGLE ELEVATOR HINGE ARM 1 ON LH HORIZONTAL STABILIZER DUE TO WORK IS ITEM RII AND MUST BE PERFOR MED STEP BY STEP. C/A: REPLACED SUPPORT ANGLE ELEVATOR HINGE ARM 1 ON LH HORIZONTAL STABILIZER AS PER A320 SRM51-42-11, A320 SRM 51-72-11, A320 FAM AMM55-16-42-00-001-A SUBTASK 010-05A STEP 4.A ITEM 2 TO 4 AND A320 FAM AMM 55-16-42-400-A SUBTASK 42-050B STEP 4.A ITEM 3 TO 6 ,APPLIED TORQUE ON NUT AT 55 LBS. IN TOOL USED TORQUE P/N QD2R200 S/N 0718904743 , DUE DATE 10-NOV-24 RII INSPECTION COMPLETE 0007621 (AE332QC) JOB COMPLETE. (LP: 0099043)
